AMS eContent Search Results
Matches for: msc=(65\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 4391 found      Go to page: 1 2 3 4 > >>

[1] Alexander Dunkel, Alexander M. Powell, Anneliese H. Spaeth and Özgur Yılmaz. Quantization, finite frames, and error diffusion. Proceedings of Symposia in Applied Mathematics 73 143-173.
Book volume table of contents   
View Article: PDF

[2] Alexander Gomilko and Yuri Tomilov. On rates in Euler's formula for $C_0$-semigroups. Proceedings of Symposia in Pure Mathematics 87 133-151.
Book volume table of contents   
View Article: PDF

[3] Radu Balan. Frames and Phaseless Reconstruction. Proceedings of Symposia in Applied Mathematics 73 175-199.
Book volume table of contents   
View Article: PDF

[4] Ralf Kornhuber, Daniel Peterseim and Harry Yserentant. An analysis of a class of variational multiscale methods based on subspace decomposition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Stål Aanderaa, Lars Kristiansen and Hans Kristian Ruud. Search for good examples of Hall's conjecture. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Catherine Kublik and Richard Tsai. An extrapolative approach to integration over hypersurfaces in the level set framework. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Binzhou Xia. Cyclotomic difference sets in finite fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[8] Philippe Angot and Rima Cheaytou. On the error estimates of the vector penalty-projection methods: Second-order scheme. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[9] L. Lopez and S. Maset. Time-transformations for the event location in discontinuous ODEs. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Johnny Guzmán and Maxim Olshanskii. Inf-sup stability of geometrically unfitted Stokes finite elements. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[11] Yongyong Cai and Jie Shen. Error estimates for a fully discretized scheme to a Cahn-Hilliard phase-field model for two-phase incompressible flows. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[12] Jianfeng Lu and Zhennan Zhou. Frozen Gaussian approximation with surface hopping for mixed quantum-classical dynamics: A mathematical justification of fewest switches surface hopping algorithms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[13] Weizhu Bao and Chunmei Su. Uniform error bounds of a finite difference method for the Klein-Gordon-Zakharov system in the subsonic limit regime. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[14] Long Chen, Jun Hu and Xuehai Huang. Fast auxiliary space preconditioners for linear elasticity in mixed form. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[15] Gabriel Acosta, Juan Pablo Borthagaray, Oscar Bruno and Martín Maas. Regularity theory and high order numerical methods for the (1D)-fractional Laplacian. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[16] Alex Townsend, Marcus Webb and Sheehan Olver. Fast polynomial transforms based on Toeplitz and Hankel matrices. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[17] I. Cravero, G. Puppo, M. Semplice and G. Visconti. CWENO: Uniformly accurate reconstructions for balance laws. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[18] Hengguang Li. An anisotropic finite element method on polyhedral domains: interpolation error analysis. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[19] Tobias Ramming and Holger Wendland. A kernel-based discretisation method for first order partial differential equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[20] Ruijian He, Xinlong Feng and Zhangxin Chen. $H^1$-Superconvergence of a difference finite element method based on the $P_1-P_1$-conforming element on non-uniform meshes for the 3D Poisson equation. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[21] Matt Elsey and Selim Esedoḡlu. Threshold dynamics for anisotropic surface energies. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[22] A. Melman. Improved Cauchy radius for scalar and matrix polynomials. Proc. Amer. Math. Soc. 146 (2018) 613-624.
Abstract, references, and article information   
View Article: PDF

[23] Yongyong Cai and Yongjun Yuan. Uniform error estimates of the conservative finite difference method for the Zakharov system in the subsonic limit regime. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[24] Erik Burman, Peter Hansbo and Mats G. Larson. A cut finite element method with boundary value correction. Math. Comp. 87 (2018) 633-657.
Abstract, references, and article information   
View Article: PDF

[25] Lehel Banjai and Alexander Rieder. Convolution quadrature for the wave equation with a nonlinear impedance boundary condition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[26] Weizhang Huang and Lennard Kamenski. On the mesh nonsingularity of the moving mesh PDE method. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[27] Martin J. Gander and Soheil Hajian. Analysis of Schwarz methods for a hybridizable discontinuous Galerkin discretization: The many-subdomain case. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[28] Lili Ju, Xiao Li, Zhonghua Qiao and Hui Zhang. Energy stability and error estimates of exponential time differencing schemes for the epitaxial growth model without slope selection. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[29] Eugenia Kim and Jon Wilkening. Convergence of a mass-lumped finite element method for the Landau-Lifshitz equation. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[30] Jian-Guo Liu, Li Wang and Zhennan Zhou. Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 4391 found      Go to page: 1 2 3 4 > >>

American Mathematical Society